Jump to content
CrazyBoards.org

Drug is fucking me the fuck up, but am I depressed?


Recommended Posts

So last month I got on Topamax and I've been having a difficult time with the side effects:

Dry mouth

Increased thrust,

Confusion

Slowed Thinking

Memory Problems

Problems with speech

Problems with balance

Vomiting

Feeling tired

Feeling like you might pass out

Mild dizziness

Etc.

So as my first score I fell and fractured my ankle.Already wrote about it, don't think it's worth repeating. Next score fell and hurt my clavicle just blacked out and wacked myself on my Ikea Lack. I am now titrating back down but I still feel like a vapid, stoned, gimp. I mean I'm in a wheelchair for the love of Cthulhu. A wheelchair because it hurts too much on my left shoulder to use my crutches. And that i when I get the ambition to go out for the most part I'm so freeked out and confused I don't want to leave my bed let alone my house. And that is where the question lies. I am questioning reality, I have taken a huge dose of the fuck, I got up and got dressed today, yay! I want to crawl back in bed, I don't see the point except messing up the things that I'm reading and the things that I am typing. (I'm telling you before the advent of the squiggly red line you wouldn't be able to read this at all. It would all be gibberish.) I don't really do anything else, so I can't really mess much more than that. I can't clean the house, Wheelchair doesn't lend itself well to moving around the house for cleaning. Oh Hastur,the craft room- it is so messed up I couldn't get the chair past the door at this time.

So crawl into bed and fuck the day. I won't have to see bugs crawling down the arms of my chair. I won't have to work to search for the word I wanted to use. But the thing is staying in bed is a sign of my depression. So is it that or is it a symptom of this other shit I'm going through?

Link to comment
Share on other sites

You did call your doc about the blacking out, right? If not, call.

 

The other shit you are going through is enough to keep one in bed, particularly the duel injuries. Those must just totally suck. Crutches are bad enough. I'm sorry you're in such a spot now. But, the good news is that you will heal. The bad news is that it will take time. Sorry.

 

The other shit you are going through is enough to make a person who was not depressed become depressed. Getting out of bed even if only to sit by a window and catch some sun or to watch TV in another room is a good idea. If you are up to it, start isometric exercises for the parts that aren't broken. You don't want to lose all your muscle strength and it's good to keep the blood moving. Maintain social contact even if by phone or here on CB. Get out of the house when you can. Do all of the depression preventive stuff you know how to do, and ask your mdoc about getting into physical therapy.

 

Why did you start Topamax? Your side effects don't sound unusual, unfortunately.

Edited by AnneMarie
Link to comment
Share on other sites

I did call my gp, he was the one that prescribed me Topamax, he has now had me go from 50 mg in the morning to 25 mg. I am still at 50 mg at night. I see him on the 10th to talk about my injured foot an about any other changes, I blacked out Monday and I went over the side effects I listed here with one of the nurses. He got back to me asked a few questions and bumped me down. Don't really feel much of a change yet.

Link to comment
Share on other sites

Why is a GP prescribing psych meds?  For the love of god, go see a psychiatrist.  Your GP obviously doesn't know what he's doing.  You should NOT be on a med that is causing blackouts.

 

olga

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...